Doctors Lounge - Psychiatry AnswersBack to Psychiatry Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/24/2017.
Forum Name: Psychiatric Topics
Question: feeling uninterested,lonely,introvert
|soumyashree - Wed Jan 14, 2009 10:53 am||
I'm 21yr persuing MBA.I'm not good at friends..feel shy at presentations. Actually this was a problem from my graduation but now it is serious (I think).Even I don't feel interested to answer in classes. Last week I went to a psychiatrist,he observed me prescribed some medicine those are- 1.Fluthixode,2.Milnace25,3.Elkar500.I have not taken them.Should I continue with them?
|Dr. Rashmi Ojha - Mon Jan 19, 2009 12:01 pm||
1. It is very important to know since when you started experiencing these problems and if you could elaborate further on the seriousness of your problem? Did you ever have to see a Psychiatrist/Counselor for any other reasons prior to this time?
2. I can see that one of the medication on your list is of an antidepressant but I am not familiar with other medication on your list. If you could write the generic name of the medication then it would be helpful for us to know what kind of medications have been prescribed to you.
3. Do you live alone or have someone who can be there for you when you feel overwhelmed? Has anything changed in your life/environment recently, that has been stressful to you?
4. When are you planning to follow up with your psychiatrist next? Meanwhile, if you are having hopeless/worthless feelings and things donot seem to get better, you should call your doctor and let him know of the situation.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.